# SDR QXEA2010041900279

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,756 hours, 22,667 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heater
- Condition: Odor
- Location: Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTED IN CABIN. FERRIED. FOUND NR1 ENGINE INTAKE HEATER HAS VERY "FOUL" ODOR NEAR THE CONNECTION. REPLACED HEATER AND PERFORMED "BURN OFF" RUNS IAW SL DH8-400-5L-21-012A. NO ABNORMAL ODOR. RETURNED TO SERVICE.
